Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 11, 2011, 11:04 AM EDT for Wyoming County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 11:04 AM EDT (15:04 UTC)
- Expired
- Jun 11, 2011, 12:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
County Wyoming County, NY
The radar
The Buffalo radar (KBUF), 61 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
278 WWUS81 KBUF 111504 SPSBUF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1104 AM EDT SAT JUN 11 2011 NYZ012-013-020-021-085-111600- ALLEGANY NY-CATTARAUGUS NY-ERIE NY-LIVINGSTON NY-WYOMING NY- 1104 AM EDT SAT JUN 11 2011 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 1100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS 30 TO 35 MPH... SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR SARDINIA...AND MOVING EAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4266 7792 4239 7793 4242 7868 4262 7869 $$ AR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 11, 7:46 AM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 11, 7:46 AM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 746 AM EDT SAT JUN 11 2011 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL LIFT A WARM FRONT ACROSS THE REGION TODAY WITH SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL CONTINUE INTO THE OVERNIGHT PERIOD BEFORE A COLD FRONT SWINGS THROUGH FROM WEST TO EAST ENDING ACTIVITY. REMAINING COOL AND CLOUDY ON SUNDAY WITH A STRAY SHOWER BEFORE COMFORTABLE WEATHER PREVAILS FOR THE START OF THE WORK WEEK. && .NEAR TERM /THROUGH TONIGHT/... AT 11Z THIS MORNING MAIN AREA OF LOW PRESSURE IS FOUND NEAR NORTHERN IN AND SOUTHERN MI...WITH SEVERAL OTHER CONVECTIVELY INDUCED LOWS FOUND ALONG THE FRONTAL BOUNDARY. THIS MAIN LOW WILL LIFT A WARM FRONT NORTHWARD THROUGH MUCH OF THE CWA TODAY LEAVING MUCH OF WESTERN AND CENTRAL NEW YORK IN THE WARM SECTOR OF AN UNSTABLE AIRMASS. A FEW SHOWERS ARE LINGERING THIS HOUR ACROSS THE EASTERN LAKE ONTARIO REGION...WHILE ELSEWHERE QUIET ACROSS THE REGION AT THIS HOUR. SHOWERS AND THUNDERSTORMS WILL BLOSSOM AGAIN LATER THIS MORNING AND THROUGH THE AFTERNOON AND EVENING HOURS. WILL TAKE A BLEND OF GFS AND NAM GUIDANCE...AS THE NAM IS LESS BULLISH WITH SEVERE POTENTIAL TODAY WITH WEAKER MID LEVEL LAPSE RATES AND SEVERE INDICES. WITH ANY MORNING SUNSHINE...AND CAPES 500 TO 1000 J/KG ACROSS THE CWA THUNDERSTORMS SHOULD FORM AND MAINTAIN THROUGH THE AFTERNOON. EXCEPTION WILL BE NEAR THE NORTH COUNTRY WHERE THE WARM FRONT WILL STRUGGLE TO PUSH THROUGH. EXPECT CLUSTERS OF SHOWERS AND THUNDERSTORMS SOUTH OF THE WARM FRONT WHICH GIVEN MODERATE 0-6 BULK SHEER COULD YIELD STORMS STRONG TO SEVERE. WITH MID LEVEL CONVERGENCE FOCUSING ON THE FINGER LAKES AND EASTERN LAKE ONTARIO REGION LATER THIS AFTERNOON HEAVIER RAIN SHOWERS IN ADDITION TO THUNDERSTORMS WILL BE THE RULE TODAY. RAINFALL OF AT LEAST A 0.50 AN INCH IS LIKELY ACROSS PORTIONS OF THE EASTERN LAKE ONTARIO REGION. WITH THE RECENT DRY STRETCH MUCH OF THIS WILL SOAK INTO THE GROUND LIMITING THE FLOODING POTENTIAL FOR CREEKS AND STREAMS. TEMPERATURES TODAY WILL CLIMB INTO THE 70S ACROSS THE CWA...WITH A FEW 80S POSSIBLE BEHIND THE WARM FRONT ACROSS THE GENESEE VALLEY. TONIGHT A COLD FRONT WILL SWING ACROSS THE REGION FROM WEST TO EAST. SHOWER AND THUNDERSTORM ACTIVITY WILL END FROM WEST TO EAST...WITH SHOWERS LIKELY LINGERING TOWARDS DAWN ACROSS THE EASTERN LAKE ONTARIO REGION. THIS FRONT WILL BRING DRIER AND COOLER AIR TO THE REGION OVERNIGHT AND AS SKIES CLEAR PATCHY FOG FORMATION IS LIKELY...ESPECIALLY IN AREAS THAT RECEIVED A SOAKING SHOWER OR THUNDERSTORM. COLD AIR ADVECTION LATE OVERNIGHT SUNDAY WILL BRING ANOTHER DECK OF CLOUDS SOUTHEASTWARD ACROSS THE WESTERN AND CENTRAL NEW YORK. WHILE MOISTURE WILL BE LIMITED A LATE STRAY SHOWER...ESPECIALLY ACROSS UPSLOPE AREAS OF WESTERN NEW YORK IS POSSIBLE. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... THE MAIN FEATURES DURING SUNDAY WILL BE THE CLOSED UPPER LOW AND OCCLUDING SURFACE LOW OVER FAR WESTERN QUEBEC. COOLER AIR FOLLOWING THE COLD FRONT WILL BRING BREEZIER CONDITIONS AND HIGH TEMPERATURES ONLY IN THE 60S. LOW LEVEL MOISTURE WILL PROVIDE CONSIDERABLE CLOUD COVER ACROSS THE LAND AREAS ON SUNDAY WITH LESS CLOUDINESS OVER THE COOLER AND MORE STABLE LAKES. THERE ARE STILL LOW CHANCE POPS BUT ALSO MUCH LOWER PRECIPITABLE WATER VALUES...THUS ANY SHOWERS WILL BE WIDELY SCATTERED AND OFFER LITTLE IN THE WAY OF TOTAL RAINFALL. SUNDAY NIGHT WILL BE COOL AND WILL SEE SOME CLEARING SKIES ACROSS THE SOUTHERN TIER...CLOUDIER TO ACROSS THE NORTH COUNTRY WITH LINGERING LOW CHANCE POPS CLOSER TO THE UPPER LOW. OVERNIGHT LOWS WILL RANGE FROM THE MID TO UPPER 40S ACROSS THE SOUTHERN TIER TO THE LOWER 50S FOR THE REMAINDER OF THE FORECAST AREA. MONDAY SHOULD BE SIMILAR TO SUNDAY...WITH MOSTLY CLOUDY SKIES AND COOL DAYTIME TEMPERATURES. THE PROXIMITY OF THE UPPER LOW TO THE NORTH COUNTRY WILL CONTINUE THE CHANCE POPS AND WILL SEE DEEPER LAYER MOISTURE SO QPF ACROSS THE NORTH COUNTRY TO CENTRAL NY WILL BE SLIGHTLY HIGHER ON MONDAY THAN WAS SUNDAY. THE UPPER LOW WILL MOVE TO NEW ENGLAND ON TUESDAY WITH A CLEARING TREND FROM WEST TO EAST. EVEN WITH A NORTHERLY WIND...WE CAN EXPECT TEMPS TO RECOVER TO THE LOWER TO MID 70S ON TUESDAY AS MORE SUNSHINE WILL BE REALIZED THROUGH THE DAY. SURFACE HIGH PRESSURE CENTERED OVER THE EASTERN GREAT LAKES WILL TAP INTO SLIGHTLY WARMER 850MB TEMPS ASSOCIATED WITH THE UPPER RIDGE EXTENDING NORTHWARD TO JAMES BAY. LOWS TUESDAY NIGHT WILL BE A FEW DEGREES LESS CHILLY WITH LOW 50S ACROSS THE SOUTHERN TIER AND EASTERN LAKE ONTARIO COUNTIES AND MID 50S ACROSS THE LAKE PLAINS. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... HIGH PRESSURE DRIFTS OFF TO OUR SOUTHEAST WEDNESDAY AND WEDNESDAY NIGHT...THE RETURN FLOW AROUND THE BACKSIDE OF THE HIGH WILL ALLOW FOR SOMEWHAT MORE HUMID CONDITIONS TO ADVECT ACROSS OUR REGION FROM THE OHIO VALLEY. THIS WILL SET THE STAGE FOR SOME SCATTERED SHOWERS AND THUNDERSTORMS WITHIN THE MORE UNSTABLE AIR... BUT NOT BEFORE WE ENJOY ANOTHER SUN FILLED DAY ON WEDNESDAY. A SHORTWAVE WILL THEN CROSS THE GREAT LAKES REGION DURING THE DAY THURSDAY...AND THIS SHOULD BE ENOUGH TO GENERATE AT LEAST SOME SCT CONVECTION. FOR WHAT ITS WORTH...THE ECMWF WAS SLOWER AND FURTHER SOUTH WITH ITS DEPICTION OF THE SHORTWAVE SO ITS SOLUTION IS DRY FOR THE DAY. THE FINE FOLKS AT THE HYDROPREDICTION CENTER (HPC) CONSIDER THIS SOLUTION TO BE AN OUTLIER THOUGH...SO WILL LEAN MORE TOWARDS THE GFS AND HPC HAND DRAWN SOLUTIONS. THE ASSOCIATED COLD FRONT FROM THE AFOREMENTIONED SHORTWAVE WOULD THEN PASS ACROSS OUR REGION THURSDAY NIGHT...SO AT THIS POINT... FRIDAY LOOKS TO BE A DRY DAY IN THE WAKE OF THE COLD FRONTAL PASSAGE. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... AT 12Z VFR FLIGHT CONDITIONS WERE LARGELY FOUND ACROSS THE REGION. A FEW MVFR FLIGHT CONDITIONS WILL CONTINUE ACROSS THE SOUTHERN TIER THIS MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL ENTER THE REGION AS A WARM FRONT PUSHES NORTHEASTWARD. ACTIVITY WILL BEGIN FIRST IN THE SOUTHERN TIER LATE MORNING AND THEN SPREAD ACROSS THE REGION IN THE AFTERNOON. AFTERNOON HEATING SHOULD MAINTAIN SHOWERS AND THUNDERSTORMS INTO THE EARLY EVENING HOURS. STILL UNCERTAIN ABOUT TIMING OF THUNDER...AND WILL CONTINUE WITH -SHRA AND CB UNTIL TIMING IS MORE CERTAIN. ALSO UNCERTAINTY EXISTS IN THE WIND SHIFT AS THIS WARM FRONT PUSHES NORTHEASTWARD ACROSS THE CWA TODAY. PRESENTLY EASTERLY WINDS NORTH OF THIS WARM FRONT WILL VEER TO SOUTHWESTERLY AS THE WARM FRONT PASSES. MOST UNCERTAINTY EXISTS NEAR THE NORTHERN GENESEE VALLEY WHERE THE LAKE ONTARIO BREEZE MAY ACTUALLY PUSH INLAND AND SHIFT WINDS TO NORTHWESTERLY BEFORE BECOMING SOUTHWESTERLY. SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST THIS EVENING AS A COLD FRONT SWINGS THROUGH FROM WEST TO EAST THIS EVENING. AS SKIES CLEAR PATCHY BR WILL LOWER VISIBILITIES INTO MVFR...AND IFR ACROSS THE SOUTHERN TIER ESPECIALLY IN LOCATIONS OF PRIOR SHOWERS AND THUNDERSTORMS. OUTLOOK... SUNDAY...VFR/MVFR. A CHANCE OF SHOWERS. MONDAY THROUGH WEDNESDAY...GENERALLY VFR. && .MARINE... LIGHT WINDS AND WAVE HEIGHTS 2 FEET OR LESS TODAY ACROSS BOTH LAKES AS SFC GRADIENT REMAINS WEAK AS AN AREA OF LOW PRESSURE PASSES JUST TO THE WEST. WINDS WILL BEGIN TO INCREASE SUNDAY WITH GUSTS AND WAVE HEIGHTS ON LAKE ONTARIO NEARING SCA LATER SUNDAY. UNCERTAINTY STILL LINGERS...AND ANY STRONGER FLOW WILL LIKELY PROMPT ISSUING OF SCA. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...THOMAS NEAR TERM...THOMAS SHORT TERM...WCH LONG TERM...RSH/WCH AVIATION...THOMAS MARINE...THOMAS
Hazardous weather outlook, Jun 11, 5:01 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 501 AM EDT SAT JUN 11 2011 NYZ001>006-010>014-019>021-085-120915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 501 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEASTWARD ACROSS THE REGION TODAY WITH SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-120915- JEFFERSON-LEWIS- 501 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 501 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEASTWARD ACROSS THE REGION ON SATURDAY WITH SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE ACROSS LAKES ERIE AND ONTARIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 11, 10:21 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1021 AM EDT SAT JUN 11 2011 NYZ012-020-085-111515- CATTARAUGUS NY-ERIE NY-WYOMING NY- 1021 AM EDT SAT JUN 11 2011 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 1018 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR COLLINS...AND MOVING EAST AT 30 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... SPRINGVILLE AND BOSTON... EAST CONCORD AND COLDEN... HOLLAND AND SARDINIA... CHAFFEE AND ARCADE... JAVA CENTER... EAGLE... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4281 7822 4256 7811 4241 7893 4258 7901 AR
Special weather statement, Jun 11, 11:04 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1104 AM EDT SAT JUN 11 2011 NYZ012-013-020-021-085-111600- ALLEGANY NY-CATTARAUGUS NY-ERIE NY-LIVINGSTON NY-WYOMING NY- 1104 AM EDT SAT JUN 11 2011 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 1100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS 30 TO 35 MPH... SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR SARDINIA...AND MOVING EAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4266 7792 4239 7793 4242 7868 4262 7869 AR
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:21 AM EDT | Special Weather Statement | BUF | Wyoming | 54 min |
| Jun 11, 12:10 PM EDT | Special Weather Statement | BUF | Livingston | 50 min |
| Jun 11, 12:40 PM EDT | Special Weather Statement | BUF | Livingston | 35 min |
| Jun 11, 4:56 PM EDT | Special Weather Statement | BUF | Allegany | 64 min |
| Jun 11, 7:09 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 51 min |
| Jun 11, 7:25 PM EDT | Special Weather Statement | BUF | Lewis | 65 min |
| Jun 11, 7:29 PM EDT | Special Marine Warning | BUF | 35 min | |
| Jun 11, 7:56 PM EDT | Special Marine Warning | BUF | 47 min |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.